Jump to content
Important Survey - Please Participate ×

That's it! I'm throwing the towel ...


[ra...]

Recommended Posts

Can't stand that torture anymore!!! Every day is pure HELL and it has been so for the last 5 or 6 months. I just can't endure that atrocious pain anymore. Yesterday I cried and ... I'm a MAN who almost never cried in his life ( except when my father was dying at the hospital). I suffer from akathisia, nausea, extreme tension, ridiculous fear of almost everything like waking up in the morning, going from my room the the kitchen (would you believe that!),etc., almost non stop dizziness with my head with a pressurized water melon like feeling, diarhea, bloating, difficulty concentrating, oh and fear of taking a bath, making a phone call, etc.

 

I' m totally DYSFUNCTIONAL, can barely take a walk though I can drive for a short time, had lost my job so totally broken and dependant on my wife, I'm in my room most of the day...Also my wife is more and more fed up with my symptoms and separation is on the horizon if I can't get rid of this thing. So since it doesn't get better ((I'm at 1 mg Ativan from 2 mg) and I really am at the end of my rope I decided to see my GP to ask him to get me back to 2 or 3 mg Ativan until I receive my full pension at the end of january so I at least have some money to try to get my life back and to prove to myself that my symptoms are REALLY from the withdrawal which sometimes I just can't believe... I'm almost 65 years old and my body/brain is totally destroyed. I also talke 100 mg seroquel for insomnia.

Wish me luck...

edit: text

Link to comment
Share on other sites

I am SO sorry for what you're going through.  I'm praying for you. :)

 

Thanks, even if i don't believe in God...

 

 

 

edit: title change

Link to comment
Share on other sites

I'm really sorry raspout. If you're this bad maybe yes reinstate a solid dose of Ativan and hope that it helps. In time, you could restart a very slow taper. Sometimes this just happens. No need to be concerned. Just do what's best. I'm not sure it's actually the withdrawal...perhaps it's extreme anxiety just rearing its ugly head. Keep us posted after you see your doctor. Hoping it all goes well. B  :smitten:

edit: title change

Link to comment
Share on other sites

Praying for all of us. You will get through this. It's a nightmare but we will All get through the other side. Cry if you need too. Let it out🙏
Link to comment
Share on other sites

I think your plan is good. Go back to where you are stable, get your retirement and that should take a load off worrying about financial problems. Taper slow! Its not a race. Long holds or microtapering. Whatever works best  :thumbsup:
Link to comment
Share on other sites

Ive been off for almost 5 months now after tapering and I'm also pretty much done with this. I cant take the mental symptoms anymore and I'm starting to think I'd be better off just going back on a low dose forever. If I'd known how bad this WD was going to be and how long it would take then I probably just would have stayed on the valium.
Link to comment
Share on other sites

you guys need to suck it up. quitting is not an option! you will not die. I felt like this. i told myself - well even if I die (which I know nobody did) - so be it. there is no going back. it won't get easier the next time. have you considered tolerance withdrawal in the future? what if there is a war and you can't get your meds. what if you are sick despite taking them for whatever reason. if you need to hold or slightly updose and go slower - that is an option. but please keep going
Link to comment
Share on other sites

I agree with locutusofBorg. I feel SO much like quitting because symptoms just got worse during a hold (what's that about?) , but I was already debilitated by what I think was tolerance withdrawal before this started and there are so many other reasons not to be dependent on the drug. I feel like I have no choice but to move forward.  I guess maybe if you felt better while on the drug it might make sense to go back, but I felt awful even while on it.
Link to comment
Share on other sites

I agree with locutusofBorg. I feel SO much like quitting because symptoms just got worse during a hold (what's that about?) , but I was already debilitated by what I think was tolerance withdrawal before this started and there are so many other reasons not to be dependent on the drug. I feel like I have no choice but to move forward.  I guess maybe if you felt better while on the drug it might make sense to go back, but I felt awful even while on it.

 

Thats right. I never felt bad on the drug. Just good. Thats why Im tempted to go back. But I dont want to go back. Its just Ive been off for 5 months already and Im exhausted and lost hope.

Link to comment
Share on other sites

Shamo3 are you functional?  Are you able to get out any and do anything or able to work?  I've had times when I was able to do a little or get out a little and boredom was a problem, but right now I'm not able to do much of anything so it reminds me to be thankful for the times when I am feeling even a little better than now--able to do anything to distract myself.  Even now typing this is hurting my arms, but at least I'm not in a cold sweat like I was earlier today and a lot of the night so that's something.  Also I remind myself that I'm not lying in a hospital bed with tubes, and I have all four limbs and my hearing and sight and I'm not on dialysis or waiting for an organ transplant, etc.  It really could be worse and wow, you are 5 months out. THAT's an accomplishment!!!
Link to comment
Share on other sites

I felt like you are now almost the hole 5 years in which I was tapering. Its pure torture. Perhaps its helpful that all this ended for me after I reached the zero? I have some symptoms left, but no comparison to former days.

I wish you strength to move on, I would not go back to Lorazepam, because its a real real devil, but in any case, I wish you the best..

Link to comment
Share on other sites

Raspout, do what is right for yourself.  Only you know what this is, not us.  Get stable and comfortable, fix some of the things that are going downhill before they get worse.  You can take another run at this down the road if you want.  I happen to believe there's a time to take on a taper and a time not to take on a taper.  This may not be the right time.  Here's wishing you good luck with a man hug, buddy...
Link to comment
Share on other sites

×
×
  • Create New...